Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 9-13
http://dx.doi.org/10.1155/S0161171289000025

A note on weakly θ-continuous functions

1Department of Mathematics, Faculty of Sciences, University of Belgrade, Serbia
2Department of Mathematics, University of California, Davis, California 95616, USA

Received 8 June 1987; Revised 9 February 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Mrševic and I. L. Reilly, “A note on weakly θ-continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 9-13, 1989. https://doi.org/10.1155/S0161171289000025.